Advertisment

Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:316

Official publication of the Indian Society of Nephrology
Read this article

 


    Article Cited by others

CASE REPORT

Tenofovir induced Fanconi syndrome: A rare cause of hypokalemic paralysis

Venkatesan E P, Pranesh M B, Gnanashanmugam G, Balasubramaniam J

Year : 2014| Volume: 24| Issue : 2 | Page no: 108-109

   This article has been cited by
 
1 Glucocorticoid-Induced Hypokalemic Periodic Paralysis after Short-Term Use of Tenofovir with Hypophosphatemia: A Case Report
Yujin Shin, Yonglee Kim, Kyong Young Kim, Jong Ha Baek, Soo Kyoung Kim, Jung Hwa Jung, Jong Ryeal Hahm, Min Young Kim, Jaehoon Jung, Hosu Kim
Medicina. 2021; 58(1): 52
[Pubmed]  [Google Scholar] [DOI]
2 Severe acute hypokalaemia associated with piperacillin/tazobactam in an HIV-infected patient under antiretroviral therapy with tenofovir alafenamide: case report and literature review
Cheng-Chun Tai, Ruey-Yi Chou, Jiun-Yu Guo, Hsin-Pai Chen
Sexual Health. 2020; 17(2): 194
[Pubmed]  [Google Scholar] [DOI]
3 Tenofovir disoproxil fumarate
Reactions Weekly. 2014; 1496(1): 38
[Pubmed]  [Google Scholar] [DOI]

 

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07